A relaxation subgradient algorithm for minimizing convex functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1980), pp. 77-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_1_a17,
author = {M. I. Kreinin},
title = {A~relaxation subgradient algorithm for minimizing convex functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {77--79},
year = {1980},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_1_a17/}
}
M. I. Kreinin. A relaxation subgradient algorithm for minimizing convex functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1980), pp. 77-79. http://geodesic.mathdoc.fr/item/IVM_1980_1_a17/